標題: Finding inheritance hierarchies in interval-valued fuzzy concept-networks
作者: Chen, SM
Horng, YJ
資訊工程學系
Department of Computer Science
關鍵字: inheritance hierarchy;interval-valued fuzzy concept-network;similarity relation;generalization relation
公開日期: 25-十一月-1996
摘要: This paper extends the work of Itzkovich and Hawkes (1994) to present the concepts of interval-valued fuzzy concept-networks and to present an algorithm for finding the collection of inheritance hierarchies in interval-valued fuzzy concept-networks, where the similarity relations and the generalization relations between concepts are represented by interval values in [0, 1]. The proposed method is more flexible than the one presented in Itzkovich and Hawkes (1994) due to the fact that it allows the grades of similarity relations and the generalization relations between concepts to be represented by interval-values rather than crisp real values between zero and one.
URI: http://hdl.handle.net/11536/918
ISSN: 0165-0114
期刊: FUZZY SETS AND SYSTEMS
Volume: 84
Issue: 1
起始頁: 75
結束頁: 83
顯示於類別:期刊論文


文件中的檔案:

  1. A1996VU55300006.pdf